# SDR SWAA2014050527719

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,307 hours, 64,120 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 901122
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN DESCENT OUT OF FL 280 ALTITUDE WARNING HORN SOUNDED & CABIN PRESS ROSE TO 12000 FT.  AFTER DESCENDING TO 10,000' THE AUTO FAIL & STANDBY LIGHTS ILLUMINATED.  R & R OUTFLOW VLV & PRESS CONTROLLER IAW MM.
